PhilSci Archive

Items where Author is "Peijnenburg, Jeanne"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 11.

Preprint

Atkinson, David and Peijnenburg, Jeanne (2017) When Are Two Witnesses Better Than One? [Preprint]

Atkinson, David and Peijnenburg, Jeanne (2013) A Consistent Set of Infinite-Order Probabilities. [Preprint]

Peijnenburg, Jeanne and Atkinson, David (2011) AN ENDLESS HIERARCHY OF PROBABILITIES. [Preprint]

Atkinson, David and Peijnenburg, Jeanne (2011) Fractal Patterns in Reasoning. [Preprint]

Atkinson, David and Peijnenburg, Jeanne (2011) Pluralism in Probabilistic Justification. [Preprint]

Atkinson, David and Peijnenburg, Jeanne and Kuipers, Theo (2007) How to Confirm the Disconfirmed. On conjunction fallacies and robust confirmation. [Preprint]

Atkinson, David and Peijnenburg, Jeanne (2007) Reichenbach's Posits Reposited. [Preprint]

Atkinson, David and Peijnenburg, Jeanne (2005) Probability without certainty Foundationalism and the Lewis-Reichenbach debate. [Preprint]

Atkinson, David and Peijnenburg, Jeanne (2005) Probability All The Way Up (Or No Probability At All). [Preprint]

Published Article or Volume

Atkinson, David and Peijnenburg, Jeanne (2010) The Solvability of Probabilistic Regresses. A Reply to Frederik Herzberg. Studia Logica, 94.

Atkinson, David and Peijnenburg, Jeanne (2008) Probabilistic Justification and the Regress Problem. Studia Logica, 89 (3). pp. 333-341.

This list was generated on Sun Dec 17 21:56:02 2017 EST.